Asymptotics of Numerical Methods for Nonlinear Evolution Equations

Lance D. Drager, William Layton, Robert M.M. Mattheij

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We consider the evolution equation (E) du/dt = au + f(t,u), u(0) = u0 in a Hilbert space H, where A is assumed to generate a C0 semigroup. The asymptotic-in-time behavior of solutions to (E) is studied together with the asymptotic-in-time behavior of methods for approximating (E).

Original languageEnglish
Pages (from-to)137-144
Number of pages8
JournalNorth-Holland Mathematics Studies
Issue numberC
StatePublished - Jan 1 1985


Dive into the research topics of 'Asymptotics of Numerical Methods for Nonlinear Evolution Equations'. Together they form a unique fingerprint.

Cite this